MAUDE Adverse Event Report: A.I.D.D LONGFORD ARCHITECT TOTAL B-HCG REAGENT KIT; SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN

A.I.D.D LONGFORD ARCHITECT TOTAL B-HCG REAGENT KIT; SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Model Number 7K78-30
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter name and address: (b)(6).The complaint investigation for false elevated result for one patient when tested with the architect total b-hcg assay included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, field data review and in-house testing of retained kits with the complaint lot number.Return testing was not completed as returns were not available.Trending review determined no trends identified for the product.Device history record review did not identify any non-conformances or deviations with the likely cause lot.The overall performance of architect total b-hcg reagents in the field was reviewed using data gathered via customers worldwide and determined that the performance of the lot is acceptable.In-house testing was performed with retained kit lots of the complaint lot number 21034ui00 and determined that the specificity performance is not negatively impacted.Labeling was reviewed and adequately addresses the issue under review.Based on the investigation, no systemic issue or deficiency with the architect total b-hcg reagent lot 21034ui00 was identified.
 
Event or Problem Description
The customer reported a false positive architect total b-hcg result for a patient.On (b)(6) 2021, sid (b)(6) generated a positive b-hcg result of 14921.66 iu/l.The doctor contacted the customer to advise them that this patient was not pregnant and the positive b-hcg result does not correlate with the patients history.The patient also had an ultrasound performed which confirms the patient was not pregnant at the time the sample was tested.A repeat sample was sent to another provider and run on a different platform which generated a negative result.There was no impact to patient management reported.

Brand Name
ARCHITECT TOTAL B-HCG REAGENT KIT
Common Device Name
SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Manufacturer (Section D)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
MDR Report Key12170955
Report Number3005094123-2021-00133
Device Sequence Number887578
Product Code DHA
UDI-Device Identifier00380740014971
UDI-Public00380740014971
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K983424
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2021
Device Model Number7K78-30
Device Catalogue Number07K78-30
Device Lot Number21034UI00
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/23/2021
Initial Report FDA Received Date07/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2000SR INST, 03M74-02, (B)(4)